RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC2062,
    author = {S.A. Abramov and P. Paule and M. Petkovsek},
    title = {{$q$-Hypergeometric solutions of $q$-difference equations}},
    language = {english},
    journal = {Discrete Math.},
    volume = {180},
    pages = {3--22},
    isbn_issn = {ISSN 0012-365X},
    year = {1998},
    refereed = {yes},
    length = {20}
    }